Email 543: Itchiness and Dry Skin?

Posted by Pozziepinoy on 8:30 AM

Hi sir..

hope ur doin fine..

Sir I just wanna ask hav u experience some rashes or itchy part on ur body?Its my 3rd month of ARV meds teno,Lamifu,efav..or maybe im just experiencing some allergies to my pet dog or sometimes when Im not using my aircondition & began to sweat 

I easly get rashes on some part of my body like neck,shoulders but its not that as extreme & if I  turn on my aircondition & started to cool my itchiness & rashes began to fade.

Before I dont experience this situation & also does it affect our skin when taking ARV's, on my part sometimes my face, behind my ears are dry or flaky. In order to get rid of those drynes I use moisturiser all over my face including my ears & neck. 

Hoping to have a quick response from you sir for now I cant go to my doctor due to weather conditions & its located in PGH.Again thank you sir & God bless you.


POZZIEPINOY’S RESPONSE


Hi there.

Thank you for your email.

I also experienced that before. The feeling of body heat, itchiness and drying of skin can be attributed to efavirenz. 

What I did before was every night I would apply body lotion especially on my back, arms and shoulders so I won't itch anymore. When bathing also, I used a moisturizing soap. This usually happens when I ate past 6pm or when there is an instance that I eat only an hour before taking my ARV's. As we all know, efavirenz should be taken with an empty stomach to lessen the side effects so I take mine 4 hours after taking my last meal to lessen even these itchiness and dry skin.

I hope I was able to answer your concerns. Feel free to email me again if you have other questions.


Stay healthy,
Pozziepinoy









"WE ARE ALL IN THIS TOGETHER.
NO PLHIV is alone with his or her struggle with HIV!"

-Pozziepinoy-



If you have comments or questions, please click this link:






© Copyright. All Rights Reserved by Pozziepinoy 2012

Credits: